Specialized stability in a finite interval of time
Differencialʹnye uravneniâ, Tome 6 (1970) no. 11, pp. 2083-2085
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_11_a17,
author = {S. S. Belyavsky},
title = {Specialized stability in a finite interval of time},
journal = {Differencialʹnye uravneni\^a},
pages = {2083--2085},
year = {1970},
volume = {6},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_11_a17/}
}
S. S. Belyavsky. Specialized stability in a finite interval of time. Differencialʹnye uravneniâ, Tome 6 (1970) no. 11, pp. 2083-2085. http://geodesic.mathdoc.fr/item/DE_1970_6_11_a17/